Enumeration of cyclically 4‐connected cubic graphs

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

The number of labeled cyclically 4‐connected cubic graphs on n vertices is shown to satisfy a simple recurrence relation. The proof involves the unique decomposition of 3‐connected cubic graphs into cyclically 4‐connected components.

Original languageEnglish
Pages (from-to)563-573
Number of pages11
JournalJournal of Graph Theory
Volume9
Issue number4
DOIs
Publication statusPublished - 1985
Externally publishedYes

Cite this